# SDR AALA202304187939

- Difficulty date: January 2, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE LEFT HAND TRANSITION PANEL LOCATED FROM BS 727C + 10.5 INCHES TO BS 727F + 10 INCHES, AT S25L, AND LBL 21. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R PROCEDURE 6. **SUPPLEMENTAL REPORT FOR AALA202301187939: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
